# SDR RAIA980510

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N435AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 889
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Part number: 31024766
- Condition: Failed
- Location: Lt Engine
- Part time: 2,531 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 7468 - STL - LEFT ENGINE REACHED TEMPERATURE LIMIT BEFORE TARGET TORQUE WAS ACHIEVED.  MAINTENANCE REPLACED LEFT ENGINE TORQUE SIGNAL CONDITIONER.  (M)
